# SDR CALA2017091003123

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 48,515 hours, 21,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA EMERG FLASHLIGHT NOT FLASHING RED ON PREFLIGHT. REPLACED FLASHLIGHT BATTERY, FLASHING RED LIGHT OPS CHK NORMAL.
